# SDR CA040723004

- Difficulty date: May 17, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Aerosp AS 355F2
- Aircraft time: 6,157 hours
- Engine: Allsn 250C20R
- System (JASC): 6220 · Main Rotor Head
- Part: Bushing
- Condition: Loose
- Location: Starflex
- Component: Starflex
- Component part number: 350A31190703
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ALL 3 BUSHINGS FOUND LOOSE ON D.I. STARFLEX WAS REPLACED.
